Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  Approximate zero-variance monte carlo estimation of markovian unreliability
 
 
Title: Approximate zero-variance monte carlo estimation of markovian unreliability
Author: Delcoux, J.L.
Labeau, P.E.
Devooght, J.
Appeared in: Annals of nuclear energy
Paging: Volume 25 (1998) nr. 4-5 pages 25 p.
Year: 1998
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands